Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

High fever, headache, tonsillitis, leg pain, red spots under feet. Taking amoxicillin. Causes for red spots?

Hi. My daughter is 10 yrs old. She recently required a high fever of 102 and having a headache . We found out she has tonsilitis. She is taken amoxicillin . She has taking her 3rd dose. She got up this morning saying her feet hurt when she walks on them. We noticed red spots on bottom of feet. They do not itch . Just hurt when she walks. What can this be?
Asked On : Sat, 21 Apr 2012
Answers:  1 Views:  420
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
welcome to hcm

your kids tonsillitis could have been due to a viral cause, amoxycillin in a specific viral tonsillitis can cause rashes also noticeably in other areas of the body.
please review with the physician or the ENT surgeon for a different group of antibiotics if felt necessary by the surgeon

Answered: Sat, 21 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor